Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Harmonic mappings of spheres


Author: R. T. Smith
Journal: Bull. Amer. Math. Soc. 78 (1972), 593-596
MSC (1970): Primary 53C99; Secondary 58G99
DOI: https://doi.org/10.1090/S0002-9904-1972-13018-0
MathSciNet review: 0298590
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 16, 1022. MR 69338
  • 2. J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 29 #1603. MR 164306
  • 3. H. I. Eliasson, Variation integrals in fiber bundles, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R.I., 1970, pp. 67-89. MR 42 #2507. MR 267605
  • 4. K. Uhlenbeck, Harmonic maps: A direct method in the calculus of variations, Bull. Amer. Math. Soc. 76 (1970), 1082-1087. MR 41 #9305. MR 264714

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C99, 58G99

Retrieve articles in all journals with MSC (1970): 53C99, 58G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13018-0

American Mathematical Society